On the uses of the monotonicity and independence axioms in models of ambiguity aversion
Leandro Nascimento and
Gil Riella
Mathematical Social Sciences, 2010, vol. 59, issue 3, 326-329
Abstract:
This paper suggests an alternative axiomatization of two canonical models of ambiguity aversion. Instead of relaxing the independence axiom to accommodate uncertainty aversion, we impose independence on constant acts only. Maxmin and variational preferences are characterized by different strengthenings of the monotonicity axiom.
Keywords: Monotonicity; Independence; Ambiguity (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(10)00004-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:59:y:2010:i:3:p:326-329
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().